Fort Pierce, FL
A 24-year-old female asked:
i've been smoking weed for 8 years...i now have anxiety attacks and eye spasms. is this related ?
1 doctor answer • 1 doctor weighed in
Ophthalmology 34 years experience
Challenging: The psychoactive ingredient of marijuana, delta -9-thc and related cannabinoids create the euphoria and pain relief afforded by mj, but like all other drugs, can have side effects. Try stopping for a couple of weeks to see if abstinence reduces the anxiety attacks and eye spasms. You can always resume puffing and see if the symptoms return. Try cutting out coffee and "energy" drinks too.
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.